# SDR CA080710004

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 13,378 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J124532
- Condition: Deformed
- Location: Engine
- Part time: 1,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE INSPECTION NOTED THAT THE LT AND RT FORWARD ENGINE MOUNTS WERE SAGGING TO THE POINT THAT DURING TAKEOFF POWER ON ENGINE AND INTAKE PIPE HOSE CLAMP MADE CONTACT WITH THE UPPER PORTION OF ENGINE MOUNT.  THE LORD MOUNT APPEARED TO BE SAGGING/DROOPING BUT NOT SEPERATED ANYWHERE. BOTH FRONT ENGINE MOUNTS REPLACED WITH NEW.
